Please wait a minute...
北京大学期刊网 | 作者  审稿人  编委专家  工作人员

首页   |   关于   |   浏览   |   投稿指南   |   新闻公告
数学进展
研究论文
奇Hamiltonian型滤过李超代数HO(英文)
Filtered Lie Superalgebras of Odd Hamiltonian Type HO

王秀玲;刘文德;
WANG Xiuling~

华东师范大学数学系,哈尔滨师范大学数学系 上海,200062 哈尔滨师范大学数学系,哈尔滨,黑龙江,150080,哈尔滨,黑龙江,150080
(1,2,*) LIU Wende~(2,**) (1.Department of Mathematics,East China Normal University,Shanghai,200062,P.R.China;2.Department of Mathematics,Harbin Normal University,Harbin,Heilongjiang,150080,P.R.China

收稿日期: 2007-12-25
出版日期: 2007-12-25

68
浏览

引用导出
0
    /   /   推荐

摘要 本文应用象空间极小维数的方法研究了Cartan型模李超代数HO的非平凡可迁滤过(HO,R)的不变性.应用滤过的不变性得到模李超代数HO的某些内蕴性质,从而得到此类李超代数在同构意义下的分类.
关键词 Cartan型模李超代数可迁滤过    
Abstract:In this paper the invariance of the nontrivial transitive filtration of modular Lie superalgebra HO is determined by the method of minimal dimension of image spaces.Then we obtain certain intrinsic properties of modular Lie superalgebras of Cartan-type HO using the invariance of the nontrivial transitive filtration (HO,R).
Key wordstransitive filtration
[1] 张永正,王颖,张庆成. 模李超代数研究的若干进展[J]. 数学进展, 2002, 31(6): 495-502.
Viewed
Full text


Abstract

Cited

首页 · 关于 · 关于OA · 法律公告 · 收录须知 · 联系我们 · 注册 · 登录


© 2015-2017 北京大学图书馆 .